# SDR 2008UALA03868

- Difficulty date: July 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,555 hours, 20,699 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S15-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED AT INBOARD FLANGE, BS 1400 BETWEEN STR 15L-26L.  ACCOMPLISHED MAJOR REPAIR.  CUT OUT FRAME DAMAGE AND INSTALLED DOUBLER REPAIR PER SRM 53-00-07, REPAIR 5.
